# SDR AALA202504212449

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,451 hours, 34,522 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 10603
- Condition: Faulted
- Location: Zone 700
- Part time: 63,763 hours, 37,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES AUTO BRAKES FAULT ECAM AFTER TAKE OFF AND PRIOR TO ACCELERATION ALTITUDE/THRUST REDUCTION. PERFORMED TSM TASK 32-42-00-810-815-A. MAINTENANCE REPLACED #4 MLG TACHOMETER-DRIVE, PER AMM 32-42-68.
